# SDR C2XA09IA056

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 17,905 hours, 9,514 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2788A
- Condition: Faulty
- Location: Cargo Bay
- Part time: 17,508 hours, 13,218 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2016 - WHILE SITTING AT THE GATE THE CREW REPORTED A BAGGAGE SMOKE WARNING ON EICAS.  THE CREW VERIFIED THAT THERE WAS NO SMOKE OR FLAMES PRESENT IN THE BAGGAGE COMPARTMENT, AND MAINTENANCE REMOVED AND REPLACED THE FORWARD BAGGAGE COMPARTMENT SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
